Aa
A
A
Close
Blank
Avatar universal
ROXICET 30MG WITHDRAWAL
Hi all, ive been taking one roxi 30mg in the morning and one in the afternoon for about 6 months now.  last dose was friday afternoon .   now its saturday night .  felt reeal bad till about this afternoon. sleeping sweating shakes  .  now it just seems like nausea and leg syndrome.,  how much longer will the worst symptoms last?"   please if anyone would help i would appreciate it.
Cancel
12 Answers
12 Answers
Page 1 of 1
Avatar universal
Hi i was taking roxy 30, I just started methadone, maybe you can give it a go.

good luck.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
182493 tn?1348056515
It should only be a few days. you were not on a high dose and were not on it for very long. the hard part will the the mental stuff. Start forming a after care plan and getting some kind of support.
I would also ignore the suggestion above, methadone is 10x more addicting than roxi's and the withdrawal symptoms last months. Do NOT trade one drug for a stronger one.
Comment
Cancel
182493 tn?1348056515
Comment
Comment
Submit Comment
Avatar universal
i went to livein NYC from London about 2 years ago.... I got into taking roxicet 30´s, oxy 80´s etc very quickly.  I have been reading all these posts by different people talking about how they are finding it impossible to come off them and i cant understand why? I too love the buzz from a roxicetor an 80 however if you have that buzz everyday after a while it wont be any good anymore!! I now do them every few months and enjoy it as apposed to ruining my life with them. I think there are 2 types of people and if you are not the type that can moderate jwhat you do and take then if its not oxycodone it will be something else...  You need to see an addiction shrink not pump more pills to get you off the ones your on!! Good luck...
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I first started using OPIATE narcotics ( Heroin, opium, codiene, morphine, percocet, oxycodiene, hydrocodiene, oxys, roxys, ******* cocksi's, you name it, if it is a dirivitive of the opium poppy plant, you are ******! This addiction is never ending, always increasing ing quantity, and the biggest monster that you will ever encounter, EVER! I was a product of the sixties/seventies dumb *** turn on, tune in, and tune out generation. I graduated high school in May of 1969, I was sventeen years old when i graduated, and turned eighteen in August of 1969. Drugs have ruined my life, my perspective on life, and everybody in my life! If I could turn back time, I would ask the higher power greater than myself to spare me the HELL that I have endured from 1970 til now, 2009! Newtons law of gravity is so right oh, "WHAT GOES UP, COMES DOWN", and hard!. I have had years of "CLEAN & SOBER" 10, 6, 2, etc., but always to get ****** up again on opiates, and ruin my life "ONE MORE TIME"!!!! My children were born in recovery, went to meetings for years and years, and years, listening to the HORROR that drugs have done to peoples lives, only to become my biggest nightmare, ADDICTS!!!!! So where does this **** end? The grave I suppose? Any drug derived from the OPIUM POPPY, is stronger than any human on this planet! If you don't think so, then be my guest to ruin you life for ever, and ever, and ever! It is nothing to **** with! Enough said!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1131217 tn?1260294831
Hey this was my exact addiction, but i was doing more than you....i am 12 days clean as of eight o'clock tonight.

for the first four days, it was bad.....drink a ton of water, i mean more than you could imagine and drink it luke warm or at room temperature so that your body does not have to do any extra work to raise the temperature as it passes through you.  this also helps a little bit with the chills.  also drink one glass a day mixed with emergen-c (you can find it at any wal-mart of grocery store)....it's filled with all sorts of really good stuff.

keep yourself busy even if you feel really sick.  even do small work-outs if you can...even if it's just like jumping jacks, pushups and sit ups.

i was taking xanex (for a year) at night until 3 nights ago...I DO NOT RECOMMEND THIS to help you fall asleep.  go to a vitamin store and get meltonin and valarium root and take it twenty minutes before falling asleep.  if you can believe this the xanex withdrawls have been worse than the roxi withdrawls...it's way more mental.

also if you can do this on your own without going to get something else to get you off of this, i think that is your best chance of fighting off addiction completely.  

the only pill i want to ever swallow again is birth control and some vitamins..

i have seen first hand what roxi addiction can do to someones life.  it is what made me stop.  i am not willing to send myself down that path.  life is too beautiful.

good luck, you can do it, i promise.
Comment
Cancel
1131217 tn?1260294831
Comment
Comment
Submit Comment
Avatar universal
how many days does it last...i havent been drinkin water, but alcohol, it just seems to keep gettin worse.   my beau does it too, but it doesnt seem to bother him...?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i am a father who recently found out the power of the drugs addiction.  He did come to his mother to ask for help, however he is trying to do it himself with an IOP program.  I am terrified that he won't able to do this.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA